{"id":887412,"date":"2026-10-19T06:18:11","date_gmt":"2026-10-19T06:18:11","guid":{"rendered":"https:\/\/www.newsbeep.com\/us\/887412\/"},"modified":"2026-10-19T06:18:11","modified_gmt":"2026-10-19T06:18:11","slug":"harmonious-hearts-issues-public-health-alert-over-dangerous-cats-claw-tablets-sold-in-rockland-county","status":"publish","type":"post","link":"https:\/\/www.newsbeep.com\/us\/887412\/","title":{"rendered":"Harmonious Hearts Issues Public Health Alert Over Dangerous \u201cCat\u2019s Claw\u201d Tablets Sold in Rockland County"},"content":{"rendered":"<p>A public health warning has been issued by Harmonious Hearts regarding potentially dangerous tablets known as \u201cCat\u2019s Claw\u201d being sold in local shops throughout Rockland County.<\/p>\n<p>According to the organization, the tablets are being marketed as herbal products but may contain 7-OH, a potent opioid-like substance that can pose serious health risks, including overdose.<\/p>\n<p>The organization warns that the risk of overdose is particularly high when the tablets are combined with alcohol, benzodiazepines, or other opioids.<\/p>\n<p>The tablets are also reportedly available in candy-like flavors, raising additional concerns about potential exposure to children.<\/p>\n<p>Warning signs of an overdose include extreme drowsiness, slowed breathing, and blue lips. Anyone experiencing these symptoms should receive immediate emergency medical attention.<\/p>\n<p>Harmonious Hearts is urging residents to exercise caution and keep these products away from children. The organization also encourages residents to carry Narcan, a medication used to reverse opioid overdoses, and to call 911 in an emergency.<\/p>\n<p>Residents seeking free Narcan or confidential support can contact Harmonious Hearts at 845-764-9700 or <a href=\"https:\/\/monseyscoop.com\/harmonious-hearts-issues-public-health-alert-over-dangerous-cats-claw-tablets-sold-in-rockland-county\/Office@HarmoniousHearts.org\" rel=\"nofollow noopener\" target=\"_blank\">Office@HarmoniousHearts.org.<\/a><\/p>\n","protected":false},"excerpt":{"rendered":"A public health warning has been issued by Harmonious Hearts regarding potentially dangerous tablets known as \u201cCat\u2019s Claw\u201d&hellip;\n","protected":false},"author":2,"featured_media":887413,"comment_status":"","ping_status":"","sticky":false,"template":"","format":"standard","meta":{"footnotes":""},"categories":[34],"tags":[97],"class_list":["post-887412","post","type-post","status-publish","format-standard","has-post-thumbnail","category-health","tag-health"],"_links":{"self":[{"href":"https:\/\/www.newsbeep.com\/us\/wp-json\/wp\/v2\/posts\/887412","targetHints":{"allow":["GET"]}}],"collection":[{"href":"https:\/\/www.newsbeep.com\/us\/wp-json\/wp\/v2\/posts"}],"about":[{"href":"https:\/\/www.newsbeep.com\/us\/wp-json\/wp\/v2\/types\/post"}],"author":[{"embeddable":true,"href":"https:\/\/www.newsbeep.com\/us\/wp-json\/wp\/v2\/users\/2"}],"replies":[{"embeddable":true,"href":"https:\/\/www.newsbeep.com\/us\/wp-json\/wp\/v2\/comments?post=887412"}],"version-history":[{"count":0,"href":"https:\/\/www.newsbeep.com\/us\/wp-json\/wp\/v2\/posts\/887412\/revisions"}],"wp:featuredmedia":[{"embeddable":true,"href":"https:\/\/www.newsbeep.com\/us\/wp-json\/wp\/v2\/media\/887413"}],"wp:attachment":[{"href":"https:\/\/www.newsbeep.com\/us\/wp-json\/wp\/v2\/media?parent=887412"}],"wp:term":[{"taxonomy":"category","embeddable":true,"href":"https:\/\/www.newsbeep.com\/us\/wp-json\/wp\/v2\/categories?post=887412"},{"taxonomy":"post_tag","embeddable":true,"href":"https:\/\/www.newsbeep.com\/us\/wp-json\/wp\/v2\/tags?post=887412"}],"curies":[{"name":"wp","href":"https:\/\/api.w.org\/{rel}","templated":true}]}}